Exact Solutions of the (3+1)-dimensional Space-time Fractional Jimbo-Miwa Equation

Aksoy E., GÜNER Ö., Bekir A., ÇEVİKEL A. C.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1738
  • Doi Number: 10.1063/1.4952086
  • City: Rhodes
  • Country: Greece
  • Eskisehir Osmangazi University Affiliated: Yes


Exact solutions of the (3+1)-dimensional space-time fractional Jimbo-Miwa equation are studied by the generalized Kudryashov method, the exp-function method and the (G'/G)-expansion method. The solutions obtained include the form of hyperbolic functions, trigonometric and rational functions. These methods are effective, simple, and many types of solutions can be obtained at the same time.